Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 88, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 25, 2012, 9:45 PM CDT for Holt County, Nodaway County, Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2012, 9:45 PM CDT (02:45 UTC)
- Expired
- Jul 25, 2012, 10:20 PM CDT
- In force
- 35 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Holt County, MO, Nodaway County, MO
The radar
The Topeka radar (KTWX), 148 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 3081 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
401
WUUS53 KEAX 260245
SVREAX
MOC087-147-260330-
/O.NEW.KEAX.SV.W.0088.120726T0245Z-120726T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
945 PM CDT WED JUL 25 2012
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HOLT COUNTY IN NORTHWEST MISSOURI...
SOUTH CENTRAL NODAWAY COUNTY IN NORTHWEST MISSOURI...
* UNTIL 1030 PM CDT
* AT 940 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM CRAIG TO RESERVE...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
* LOCATIONS IMPACTED INCLUDE...
MOUND CITY...OREGON...BIG LAKE...BIGELOW AND FORTESCUE.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 71 AND 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4020 9541 4019 9493 4013 9498 4013 9504
4009 9504 4007 9506 4005 9503 3998 9508
3999 9531 4003 9535 4002 9539 4004 9542
4006 9542 4007 9540 4012 9540 4014 9544
4016 9544
TIME...MOT...LOC 0245Z 274DEG 28KT 4018 9531 4001 9545
HAIL...<.75IN
WIND...60 MPH
$$
MJ2 follow-up statements
958
WWUS53 KEAX 260306
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1006 PM CDT WED JUL 25 2012
MOC087-147-260330-
/O.CON.KEAX.SV.W.0088.000000T0000Z-120726T0330Z/
HOLT MO-NODAWAY MO-
1006 PM CDT WED JUL 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
NODAWAY AND CENTRAL HOLT COUNTIES UNTIL 1030 PM CDT...
AT 1001 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM MAITLAND TO WHITE CLOUD...AND MOVING EAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
LOCATIONS IMPACTED INCLUDE...
OREGON.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 71 AND 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS POSSIBLE
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4020 9525 4019 9493 4013 9498 4013 9504
4009 9504 4007 9506 4005 9503 3998 9508
3999 9531 4000 9531 4003 9535
TIME...MOT...LOC 0306Z 274DEG 28KT 4017 9510 4000 9524
HAIL...<.75IN
WIND...60 MPH
$$
MJ526
WWUS53 KEAX 260320
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1020 PM CDT WED JUL 25 2012
MOC087-147-260330-
/O.CAN.KEAX.SV.W.0088.000000T0000Z-120726T0330Z/
HOLT MO-NODAWAY MO-
1020 PM CDT WED JUL 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL NODAWAY AND
CENTRAL HOLT COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
LAT...LON 4020 9525 4019 9493 4013 9498 4013 9504
4009 9504 4007 9506 4005 9503 3998 9508
3999 9531 4000 9531 4003 9535
TIME...MOT...LOC 0320Z 274DEG 28KT 4016 9496 3999 9510
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 6:37 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jul 25, 6:37 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 PM CDT WED JUL 25 2012
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
/411 PM CDT Wed Jul 25 2012/
Short Term (Tonight through Friday)
For the remainder of the afternoon, an excessive heat warning and a
red flag warning remain in effect through 7pm as temperatures soar
into the low/mid 100s, southwest winds gust upwards of 20 to 25mph,
and RH values drop into the 20 to 30 percent range.
Main focus for the remainder of the short term is on the potential
for showers and thunderstorms to develop across the forecast area
during the evening and overnight hours. As of 21Z, a cold front was
stretched across southeast Nebraska, near Lincoln, as an area of low
pressure was situated across north central Kansas northeastward into
Iowa. With a weak upper level jet in place and oriented fairly
parallel to the front, this boundary has moved very little through
the day. In the meantime though, focus is drawn toward southern and
eastern Kansas where scattered showers and isolated thunderstorms
have begun to develop in the vicinity of a vort max. This scattered
activity should continue to work its way east through early this
evening, possibly spreading into portions of northeast Kansas, and
northwest and west central Missouri. With model soundings showing
dry conditions in the low levels and a moist profile above 700mb,
can expect tall cloud bases with this activity. These features
combined with weak vertical shear suggest the threat for microbursts
with this scattered activity. As a result, cannot rule out the
potential for any microbursts that form to result in strong wind
gusts possibly near severe limits.
More of a northwesterly flow will develop in the mid level jet as
the upper level trough over the Northern Plains starts to push
further south. This NW flow will help to finally push the cold front
southward into forecast area this evening, with showers and
thunderstorms being focused along and behind this boundary. Main
area of uncertainty though is with how well the precipitation will
hold together as we enter into the overnight hours and start losing
the influence of daytime heating. Short range models have been
trending toward the showers and thunderstorms holding together
through late this evening across extreme northeast Kansas and
northwestern Missouri but then begin to gradually dissipate after
06Z with any lingering activity being much more scattered as it
moves toward the Missouri River. With freezing heights near 16,000ft
and vertical wind shear remaining weak, not expecting storms
associated with the frontal passage to become severe.
By 12Z Thursday, the cold front will be draped across central
Missouri resulting in some lingering showers and thunderstorms
possible along and south of the Missouri River Thursday morning
before shifting south of the forecast area by the afternoon hours.
High pressure will settle into the region behind this system and the
upper level ridge will once again begin to build across the Rocky
Mountains, resulting in dry conditions through the end of the week.
As for temperatures, the region will see a brief reprieve from the
excessive heat Thursday and Friday as highs drop into the 90s.
ACH
Medium Range (Saturday through Wednesday)...
Upper ridge over the Rockies will slowly build eastward through
early next week, allowing the hot weather to gradually build back
into the region. This will bring a warm front into the area Saturday
and Saturday night, lifting north of the area through Sunday. With
the upper ridge axis still to the west through this time, northwest
upper flow over the region could send a series of weak impulses into
the MO valley. Interactions of these weak waves with the boundary
could result in one or more convective complexes to impact mainly
northern portions of the forecast area Saturday night and Sunday,
and possibly into Monday. This throws large uncertainty into
temperature forecasts through this time which will be highly
dependent on any precip/cloud debris during the day. If skies remain
mostly clear, a quick rebound in 850 hPa temps will support temps in
the upper 90s to near 100 across the southwest CWA on Saturday and
much of the forecast area through the remainder of the extended.
Hawblitzel
&&
.FIRE WEATHER...
Critical fire danger conditions will persist through early this
evening as afternoon temperatures soar into the low 100s, southwest
winds continue to gust upwards to 20 to 25 mph, and relative humidity
values drop into the 20 to 30 percent range. These conditions,
combined with curing values nearing 100 percent in many areas and
already extremely dry fuels present, continue to support the need for
a red flag warning through 7 pm this evening. Additionally, isolated
to widely scattered high based thunderstorms are expected late this
afternoon into early this evening across Northwest Missouri and
northeast Kansas. With the very low boundary layer humidity present,
localized areas of dry lightning cannot be ruled out. This critical
fire danger threat will diminish by later this evening as rain
chances move into the region and a cold front pushes through
overnight.
ACH
&&
.AVIATION...
For the 00Z TAFs, believe the pulse type convection over east
central KS/west central MO will dissipate shortly after sunset. So,
could see several hours of no convective chances at KMCI/KMKC.
Upstream convection over southeast NE and northern/central KS is
tied to the cold front and has a chance to hold together long enough
to reach the Kansas City terminals during the pre-dawn hours.
Activity is expected to gradually weaken after midnight as it tracks
southeast. True fropa may not occur until mid Thursday morning.
Thereafter VFR conditions with clearing trend from north to south.
KSTJ is in a different situation as scattered pre-frontal convection
has already formed and will likely be close enough to warrant using
VCTS until better chance for storms arrive with the front around
midnight. Same gradual clearing theme from north to south Thursday
morning.
MJ
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING until 7 PM CDT this evening FOR
MOZ001>008-011>017-020>025-028>033-037>040-043>046-053-054.
RED FLAG WARNING until 7 PM CDT this evening FOR MOZ001>008-
011>017-020>025-028>033-037>040-043>046-053-054.
KS...EXCESSIVE HEAT WARNING until 7 PM CDT this evening FOR KSZ025-
057-060-102>105.
RED FLAG WARNING until 7 PM CDT this evening FOR KSZ025-057-060-
102>105.
&&
WFO EAXHazardous weather outlook, Jul 25, 7:04 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 704 PM CDT WED JUL 25 2012 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 704 PM CDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL CONTINUE OVER EXTREME EAST CENTRAL KANSAS AND FAR WEST CENTRAL MISSOURI UNTIL AROUND SUNSET. STRONG DOWNBURST-TYPE WINDS UP TO 50 MPH ARE POSSIBLE WHEN THESE STORMS COLLAPSE. ADDITIONAL SCATTERED THUNDERSTORM ACTIVITY TIED TO AN APPROACHING COLD FRONT WILL AFFECT NORTHERN MISSOURI THIS EVENING. A FEW OF THESE STORMS COULD BECOME SEVERE AND PRODUCE DAMAGING STRAIGHT LINE WINDS. THE SCATTERED THUNDERSTORMS WILL CONTINUE PRESSING SOUTHEAST OVERNIGHT BUT LIKELY WEAKEN AS THEY REACH THE MISSOURI RIVER BY SUNRISE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW THUNDERSTORMS MAY BE ONGOING SOUTH OF THE MISSOURI RIVER EARLY THURSDAY MORNING. THIS ACTIVITY WILL EXIT THE REGION BY EARLY AFTERNOON AND SEVERE WEATHER IS NOT EXPECTED. TEMPERATURES MAY AGAIN APPROACH 100 DEGREES BY EARLY NEXT WEEK... ESPECIALLY SOUTH OF THE MISSOURI RIVER. AT THE PRESENT TIME... HUMIDITY VALUES SHOULD REMAIN LOW AND ADVISORIES ARE NOT PRESENTLY ANTICIPATED. .SPOTTER INFORMATION STATEMENT... WITH ISOLATED TO WIDELY SCATTERED NATURE OF THUNDERSTORMS THIS EVENING...SPOTTER ACTIVATION IS PRESENTLY NOT ANTICIPATED BUT REPORTS OF HIGH WIND GUSTS WOULD BE APPRECIATED. MJ
In the hours before
Special weather statement, Jul 25, 5:11 PM CDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 511 PM CDT WED JUL 25 2012 KSZ103>105-252245- JOHNSON KS-LEAVENWORTH KS-WYANDOTTE KS- 511 PM CDT WED JUL 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON COUNTY IN EAST CENTRAL KANSAS...AND SOUTHWESTERN WYANDOTTE AND SOUTHERN LEAVENWORTH COUNTIES IN NORTHEAST KANSAS UNTIL 545 PM CDT... AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DE SOTO...MOVING NORTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BONNER SPRINGS. LAT...LON 3912 9486 3901 9482 3896 9499 3904 9505 TIME...MOT...LOC 2211Z 239DEG 16KT 3902 9496 MJ
Local storm report, Jul 25, 5:31 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
531 PM CDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST BONNER SPRINGS 39.05N 94.88W
07/25/2012 E50 MPH WYANDOTTE KS TRAINED SPOTTER
&&
MJSpecial weather statement, Jul 25, 6:55 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
655 PM CDT WED JUL 25 2012
MOZ011-260030-
HOLT MO-
655 PM CDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOLT COUNTY UNTIL
730 PM CDT...
AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF CRAIG...OR 9 MILES NORTHEAST
OF FALLS CITY...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MOUND CITY...CRAIG...BIG LAKE AND BIGELOW.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 84 AND 96.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4021 9548 4027 9533 4026 9525 4016 9515
4005 9541 4007 9542 4007 9540 4012 9540
4014 9544 4016 9544 4018 9547 4020 9549
TIME...MOT...LOC 2355Z 240DEG 18KT 4014 9545
MJSpecial weather statement, Jul 25, 8:57 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
857 PM CDT WED JUL 25 2012
KSZ102-MOZ011-260230-
DONIPHAN KS-HOLT MO-
857 PM CDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOLT AND
NORTHWESTERN DONIPHAN COUNTIES UNTIL 930 PM CDT...
AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROBINSON...OR NEAR HIGHLAND...MOVING EAST AT
25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HIGHLAND...IOWA POINT AND FANNING.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3989 9534 3993 9534 3996 9510 3981 9505
3977 9534 3988 9535
TIME...MOT...LOC 0156Z 260DEG 20KT 3986 9532
MJSpecial weather statement, Jul 25, 9:24 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
924 PM CDT WED JUL 25 2012
MOZ011-260315-
HOLT MO-
924 PM CDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOLT COUNTY UNTIL 1015
PM CDT...
AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CRAIG TO FALLS CITY
TO 6 MILES NORTH OF MORRILL...AND MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MOUND CITY...CRAIG...BIG LAKE...BIGELOW AND FORTESCUE.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 81 AND 99.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4026 9548 4026 9545 4025 9507 4024 9506
4023 9506 4009 9520 4001 9532 4003 9535
4002 9539 4004 9542 4006 9542 4007 9540
4012 9540 4018 9548 4023 9547 4025 9551
TIME...MOT...LOC 0224Z 273DEG 19KT 4023 9543 4011 9559
4002 9571
MJThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 9:24 PM CDT | Special Weather Statement | EAX | Holt | 51 min |
| Jul 25, 10:11 PM CDT | Special Weather Statement | EAX | Gentry | 49 min |
| Jul 25, 10:19 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Harrison | 41 min |
| Jul 26, 12:59 AM CDT | Special Weather Statement | EAX | Cass | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.